# SDR SWAA2020102321301

- Difficulty date: September 23, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BETWEEN BS 727 TO BS 847 STR 25L AND WL 157 AFT CARGO COMPARTMENT.  REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 847 STR 252 AND WL 157 AFT CARGO COMPARTMENT, IAW B737-700 SRM 51-10-02 AND DWG 146A7500 REV AND INSTALL REPAIR ON SUPPORT ZEE LOCATED BS 727E AND BS 747 STR 25L, IAW B737-700 AMM 53-00-53-2R REPAIR 6 STEP 4(L).
